# SDR 2003UALA00582

- Difficulty date: July 20, 2003
- Submitted: July 30, 2003
- Operation: Air carrier
- Aircraft: N657UA
- Make and model: Boeing 767322
- Aircraft serial: 27112
- Aircraft time: 46,022 hours, 7,471 cycles
- Engine: Pwa PW4060
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Condition: Damaged
- Location: Master
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MAIN BATTERY CHARGER STATUS MESSAGE.  MAIN BATTERY REPLACED.  SHOP REPORTS THE BATTERY WAS COMPLETELY DISCHARGED.  BATTERY WAS PROCESSED THROUGH THE OVERHAUL CYCLE AND PASSED ITS ACCEPTANCE TEST.
